On the number of maximal independent sets in a graph

Abstract : Miller and Muller (1960) and independently Moon and Moser (1965) determined the maximum number of maximal independent sets in an n-vertex graph. We give a new and simple proof of this result.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 3 (3), pp.17--19
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990494
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 15:39:29
Dernière modification le : jeudi 7 septembre 2017 - 01:03:39
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:23:03

Fichier

2023-6451-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990494, version 1

Collections

Citation

David Wood. On the number of maximal independent sets in a graph. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 3 (3), pp.17--19. 〈hal-00990494〉

Partager

Métriques

Consultations de la notice

49

Téléchargements de fichiers

184